# SDR 07FDEA02226

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING A/C INSPECTION, FOUND EXISTING REPAIR LOCATED AT LT WING AFT FLAP UPPER SURFACE 18" FROM I/B END 12" FROM T/E DID NOT CONFORM TO SRM 51-40-20 PARA 7.  REMOVED PREVIOUS REPAIR AND BONDED ON NEW REPAIR REF SRM 51-40-20 PARAGRAGHS 7, 14, 15, 18, 20, 21, AND 22 TAP TEST GOOD, PRIMED AND PAINTED REF MM 51-20-151-7.
